# SDR SWAA2019122339883

- Difficulty date: December 21, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 46,754 hours, 27,714 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 761574B
- Part serial: AAAH015207
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED AND DECLARED EMERGENCY.   SOURCE OFF GENERATOR NR 1 ILLUMINATED IN FLIGHT.   R&R INTEGRATED DRIVE GENERATOR IAW AMM.
